MathSciNet Relay Station
MathSciNet bibliographic data
MR2448648 35K15 (35K55 53C44)
Lin, Tai-Chia; Poon, Chi-Cheung; Tsai, Dong-Ho Expanding convex immersed closed plane curves. Calc. Var. Partial Differential Equations 34 (2009), no. 2, 153–178.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement